MathSciNet Relay Station
MathSciNet bibliographic data
MR2957303 82B20 (30C20 30C35 60J67 60K35)
Chelkak, Dmitry; Smirnov, Stanislav Universality in the 2D Ising model and conformal invariance of fermionic observables. Invent. Math. 189 (2012), no. 3, 515–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement